# SDR DALA2019041002375

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 49,847 hours, 21,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANELS NBRS 230-15 AND 230-18. AT PAX CABIN (CAB.PAX)(W-2). SUMMARY OF NRC 00306: FLOOR PANELS NBR 230-15 WAS FABRICATE REPLACED AND IDENTIFIED PER B757-200 A.M.M. 53-01-01-201 AND FLOOR PANEL NBR 230-18 WAS REPAIRED PER B-757-200 S.R.M. 53-00-50-2R-1.
